Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 126, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2013, 2:59 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2013, 2:59 PM CDT (19:59 UTC)
- Expired
- May 30, 2013, 3:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:52 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1807 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 473 m²/s²
- 0-3 km storm-relative helicity
- 598 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 18.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:59 PM CDT, 0 minutes earlier.
Area forecast discussion, May 30, 2:59 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT THU MAY 30 2013
.DISCUSSION...
DISCRETE SUPERCELL THUNDERSTORMS ONGOING THIS AFTERNOON ACROSS
CENTRAL OKLAHOMA...EXTENDING INTO NORTHEAST OKLAHOMA. STORMS HAVE
DEVELOPED ALONG FRONT/DRY LINE AND CONVECTIVE OUTFLOW BOUNDARY
FROM THIS MORNINGS CONVECTION ACROSS FAR NORTHEAST OKLAHOMA.
ATMOSPHERE REMAINS VERY UNSTABLE ACROSS PORTIONS OF EASTERN
OKLAHOMA WITH MLCAPE VALUES AROUND 3000 J/KG. DEEP LAYER SHEAR
WILL REMAIN FAVORABLE FOR SUPERCELLS WITH THE THREAT FOR DAMAGING
WINDS/TORNADOES THROUGH THE EVENING HOURS AS LOW LEVEL WIND FIELDS
INCREASE. SEVERE THREAT SHOULD SLOWLY DIMINISH OVERNIGHT AS
ATMOSPHERE BEGINS TO STABILIZE WITH THUNDERSTORM ACTIVITY
REFOCUSING FURTHER NORTH ACROSS KANSAS/MISSOURI.
ANOTHER ROUND OF SIGNIFICANT SEVERE WEATHER IS EXPECTED AGAIN ON
FRIDAY AS CONDITIONS REMAIN FAVORABLE FOR SUPERCELLS. STORMS
SHOULD BECOME MORE LINEAR WITH TIME INTO FRIDAY NIGHT WITH THE
POTENTIAL FOR SIGNIFICANT FLOODING AS STRONG THUNDERSTORMS TRAIN
OVER THE SAME AREAS. FLOODING THREAT WILL LIKELY CONTINUE INTO
SATURDAY MORNING BEFORE CONVECTIVE LINE SHIFTS SOUTHEAST SATURDAY
AFTERNOON OR EVENING WITH FROPA.
MILD CONDITIONS EXPECTED BEHIND THE FRONT SUNDAY INTO THE EARLY
PART OF THE WEEK AS SURFACE HIGH PRESSURE BUILDS OVER THE SOUTHERN
PLAINS. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE BY MID WEEK AS
ZONAL FLOW ALOFT BECOMES ESTABLISHED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 85 70 80 / 70 60 90 50
FSM 69 87 72 81 / 60 20 80 80
MLC 73 85 73 80 / 40 20 70 70
BVO 70 84 66 80 / 70 80 90 40
FYV 68 82 69 79 / 60 40 80 80
BYV 67 84 66 78 / 60 40 90 80
MKO 71 85 71 80 / 60 20 80 70
MIO 70 83 65 79 / 70 60 90 70
F10 72 85 72 79 / 50 20 80 70
HHW 72 87 73 83 / 30 10 40 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...05
LONG TERM....12Hazardous weather outlook, May 30, 12:58 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT THU MAY 30 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT THU MAY 30 2013
...SEVERE STORMS WITH SOME TORNADO POTENTIAL TONIGHT AND FRIDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....NORTHEAST OKLAHOMA.
ONSET...AFTER 4 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTH OF HIGHWAY 412 IN NORTHEAST OKLAHOMA.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS ARE LIKELY ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL ALL BE PRIMARY THREATS. STRONG AND LONG
TRACK TORNADOES WILL BE POSSIBLE. ISOLATED FLASH FLOODING WILL ALSO
BE A CONCERN.
THUNDERSTORMS HAVE BEEN ONGOING THROUGH THE DAY ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH THE MOST VIGOROUS
DEVELOPMENT SEEN ACROSS PARTS OF NORTHEAST OKLAHOMA ALONG AN OUTFLOW
BOUNDARY FROM EARLIER CONVECTION. ADDITIONAL STORMS ARE DEVELOPING
ACROSS SOUTHWEST AND CENTRAL OKLAHOMA IN THE VICINITY OF THE
DRYLINE. INSTABILITY AND DEEP LAYER SHEAR ACROSS THE REGION ARE
SUPPORTIVE OF DISCRETE SUPERCELL DEVELOPMENT...ESPECIALLY WITH THE
DRYLINE STORMS. THE THREAT OF LONG TRACK TORNADOES WILL BE HIGHEST
WITH ANY STORMS THAT ARE ABLE TO ANCHOR TO THE AFOREMENTIONED
OUTFLOW BOUNDARY. THIS IS MOST LIKELY TO OCCUR ACROSS PARTS OF
NORTHEAST OKLAHOMA ALONG AND TO THE NORTH OF INTERSTATE
44...INCLUDING THE TULSA METRO AREA. STORMS WILL EVENTUALLY CONGEAL
INTO CLUSTERS OR LINES AND MOVE EAST INTO NORTHWEST ARKANSAS...AND
PERHAPS PARTS OF SOUTHEAST OKLAHOMA THIS EVENING.
PARTS OF NORTHEAST OKLAHOMA HAVE RECEIVED 3 TO 5 INCHES OF RAINFALL
IN THE PAST 18 HOURS...AND TRAINING OF STORMS OVER THESE SAME AREAS
COULD LEAD TO FLOODING LATER TODAY AND TONIGHT. THIS IS MOST LIKELY
TO OCCUR IN AREAS TO THE NORTH OF HIGHWAY 412.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY AFTERNOON...AND
INTO NORTHWEST ARKANSAS FRIDAY NIGHT...INTERACTING WITH A VERY
UNSTABLE AIRMASS OVER THE REGION. WINDS ALOFT WILL REMAIN FAVORABLE
FOR THE DEVELOPMENT OF ORGANIZED STORMS. EARLY IN THE EVENT THE
THREAT FOR VERY LARGE HAIL AND TORNADOES EXISTS...WITH A TRANSITION
TOWARD DAMAGING WINDS AND HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS
ALOFT WILL BE PARALLEL TO THE BOUNDARY...SUGGESTING THAT STORMS WILL
GROW INTO CLUSTERS AND TRAIN OVER THE SAME AREAS. WIDESPREAD
FLOODING WILL BECOME AN INCREASING CONCERN BECAUSE OF THIS...WITH
ISOLATED AREAS POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN
THROUGH SATURDAY MORNING.
THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.
ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF THUNDERSTORMS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 30, 12:17 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 PM CDT THU MAY 30 2013
OKZ054-055-059-301745-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
1217 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE...PAWNEE AND WASHINGTON
AT 1215 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF HULAH TO 37 MILES WEST OF
PAWNEE. THE LINE WAS MOVING SOUTH AT 10 MPH WHILE INDIVIDUAL STORMS
WERE MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...HOMINY...
WYNONA...WOLCO...FAIRFAX...BARNSDALL...PERSHING...TALLANT...NELAGONEY...
BURBANK...OKESA...APPERSON...PEARSONIA...BIGHEART...HULAH...BARTLESVILLE
...OCHELATA...DEWEY...COPAN...PAWNEE...WAH SHA SHE STATE PARK AND
BARTLESVILLE MUNICIPAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9582 3660 9582 3624 9686 3625 9693
3633 9694 3633 9704 3651 9704 3654 9698
3656 9691 3658 9690 3659 9692 3658 9704
3662 9706 3701 9622
TIME...MOT...LOC 1715Z 002DEG 9KT 3705 9593 3633 9748Special weather statement, May 30, 12:22 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT THU MAY 30 2013
ARZ020-029-301800-
FRANKLIN AR-SEBASTIAN AR-
1222 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 1222 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM URSULA TO FORT CHAFFEE TO 9 MILES SOUTH OF WASHBURN...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ALIX...CHARLESTON...BRANCH...URSULA...PETER
PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...WIEDERKEHR
VILLAGE...LAVACA...WASHBURN...FORT CHAFFEE...BLOOMER AND ETNA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9392 3523 9402 3514 9403 3514 9412
3510 9414 3518 9412 3536 9422 3538 9420
3538 9415 3539 9413 3551 9370 3538 9370
TIME...MOT...LOC 1722Z 252DEG 30KT 3532 9407 3521 9401
3505 9407Special weather statement, May 30, 12:27 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1227 PM CDT THU MAY 30 2013
ARZ029-301800-
SEBASTIAN AR-
1227 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
AT 1227 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF MANSFIELD...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...LIBERTY...CROSSROADS...
MILLTOWN...ARKOLA...HUNTINGTON...DAYTON...BURNVILLE AND MANSFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3514 9413 3510 9413 3510 9414 3507 9423
3500 9422 3494 9430 3495 9431 3505 9437
3523 9415 3514 9411
TIME...MOT...LOC 1727Z 230DEG 16KT 3503 9428Special weather statement, May 30, 12:55 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT THU MAY 30 2013
ARZ020-301830-
FRANKLIN AR-
1255 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
EASTERN FRANKLIN
AT 1255 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OZARK TO 3 MILES SOUTH OF ALIX...MOVING NORTHEAST AT
40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ALIX...OZARK...DENNING...ALTUS...WATALULA AND WIEDERKEHR
VILLAGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3557 9370 3538 9370 3536 9372 3536 9375
3539 9379 3554 9389 3563 9370 3558 9369
TIME...MOT...LOC 1755Z 247DEG 34KT 3553 9376 3540 9366Special weather statement, May 30, 1:33 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT THU MAY 30 2013
ARZ002-301930-
CARROLL AR-
133 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OSAGE...MOVING
NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...DENVER...OSAGE...GREEN FOREST...DRYFORK...DELMAR...
RUDD...CONNOR...CARROLLTON...RULE AND COIN.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3612 9330 3612 9344 3617 9353 3651 9335
3650 9329 3612 9329
TIME...MOT...LOC 1834Z 218DEG 30KT 3619 9337Special weather statement, May 30, 2:43 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU MAY 30 2013
ARZ001-010-011-302030-
BENTON AR-MADISON AR-WASHINGTON AR-
243 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...NORTHWESTERN MADISON AND NORTHEASTERN
WASHINGTON
AT 243 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GREENLAND...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BLAND...SHADY GROVE...TUTTLE...MAYFIELD...WAR
EAGLE...MONTE NE...LOOKOUT...LARUE...WESLEY...HINDSVILLE...FORUM...
BEST...CLIFTY...FAYETTEVILLE...SPRINGDALE...ELKINS...FARMINGTON...
SULPHUR CITY...BLACK OAK...GREENLAND...GOSHEN...JOHNSON...SONORA...
HOBBS STATE PARK...WITHROW SPRINGS STATE PARK AND DRAKE FIELD
AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3639 9402 3621 9363 3592 9409 3601 9428
TIME...MOT...LOC 1943Z 225DEG 27KT 3601 9414The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 32 min |
| May 29, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 57 min |
| May 29, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more | 57 min |
| May 29, 8:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 29, 9:13 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| May 29, 9:52 PM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| May 29, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 29, 11:04 PM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 29, 11:23 PM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| May 29, 11:46 PM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| May 30, 12:21 AM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| May 30, 12:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 32 min |
| May 30, 12:35 AM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 25 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 60 min |
| May 30, 1:08 AM CDT | Special Weather Statement | TSA | Washington | 52 min |
| May 30, 2:36 AM CDT | Special Weather Statement | TSA | Muskogee | 39 min |
| May 30, 4:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 30, 4:58 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 62 min |
| May 30, 6:52 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 3 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Osage | 24 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 43 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Tulsa | 42 hr |
| May 30, 8:19 AM CDT | River Flood Warning | TSA | Washington | 3 days |
| May 30, 8:19 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 30, 8:22 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 30, 8:39 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| May 30, 9:49 AM CDT | Special Weather Statement | TSA | Delaware | 41 min |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Ottawa | 6 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Adair | 48 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee | 35 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee, Delaware | 62 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee | 48 hr |
| May 30, 10:41 AM CDT | Special Weather Statement | TSA | Osage, Washington | 49 min |
| May 30, 10:52 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 50 hr |
| May 30, 11:28 AM CDT | Special Weather Statement | TSA | Osage, Washington | 47 min |
| May 30, 11:35 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 40 min |
| May 30, 12:17 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 28 min |
| May 30, 12:25 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| May 30, 12:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 30, 1:24 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 36 min |
| May 30, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 61 min |
| May 30, 1:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 37 min |
| May 30, 1:51 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 39 min |
| May 30, 2:29 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 30, 3:24 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 66 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 63 min |
| May 30, 3:32 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 58 min |
| May 30, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 47 min |
| May 30, 4:20 PM CDT | River Flood Warning | TSA | Ottawa | 39 hr |
| May 30, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa | 62 min |
| May 30, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 27 min |
| May 30, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 54 min |
| May 30, 4:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| May 30, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 45 min |
| May 30, 5:06 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 84 min |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa, Wagoner | 61 min |
| May 30, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| May 30, 5:29 PM CDT | Special Weather Statement | TSA | Rogers | 46 min |
| May 30, 5:37 PM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| May 30, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 45 min |
| May 30, 6:08 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 6 hr |
| May 30, 6:16 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 29 min |
| May 30, 6:18 PM CDT | Special Weather Statement | TSA | Pawnee | 27 min |
| May 30, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| May 30, 6:54 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 36 min |
| May 30, 2:02 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 28 min |
| May 30, 2:31 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 29 min |
| May 30, 3:02 AM CDT | Special Weather Statement | TSA | Carroll | 43 min |
| May 30, 12:22 PM CDT | Special Weather Statement | TSA | Franklin | 38 min |
| May 30, 12:27 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| May 30, 12:55 PM CDT | Special Weather Statement | TSA | Franklin | 35 min |
| May 30, 1:33 PM CDT | Special Weather Statement | TSA | Carroll | 57 min |
| May 30, 2:43 PM CDT | Special Weather Statement | TSA | Madison | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.